# SDR SWAA021428

- Difficulty date: June 25, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 27,071 hours, 24,009 cycles
- Engine: Ge CFM563B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 9368M57P21
- Part serial: 17877
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUT DOWN, DECLARED EMERGENCY, DIVERSION, DURING CRUISE NR 2 ENGINE FAILED.  REMOVED AND REPLACED NR 2 ENGINE MEC AND FUEL PUMP PER MM.
